On symmetries of generalized Kepler problem with drag in 2-D

Arunaye Festus Irimisose

Abstract


In this paper we considered generalized Kepler problem with drag in two dimensions in the analysis of Lie Symmetry of dynamical systems using reduction method. And we obtain its symmetries via reduction method, many of which are nonlocal type. We obtain the Laplace-Runge-Lenz vectors as well as the corresponding Ermanno-Bernoulli constants of this dynamical system. We also obtain the exact symmetry transformations of the dynamical system.

Full Text: PDF

How to Cite this Article:

Arunaye Festus Irimisose, On symmetries of generalized Kepler problem with drag in 2-D, J. Math. Comput. Sci., 5 (2015), 499-506

Copyright © 2015 Arunaye Festus Irimisose. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS